# SDR CALA2016080295605

- Difficulty date: July 30, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 49,540 hours, 21,007 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHT SYSTEM, FAULTS.  BATTERY REPLACED IAW AMM 33-51-35, TESTS PASSED
